# SDR SWAA2015012235959

- Difficulty date: January 9, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 43,708 hours, 24,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HORIZONTAL FLANGE CRACKED AT BS 727B, LBL 25.  REPAIRED FLANGE IAW EA & ER.
